MathSciNet Relay Station
MathSciNet bibliographic data
MR1436431 (98m:60086) 60H10 (34F05 60H30 70H05)
Albeverio, S.; Hilbert, A.; Kolokoltsov, V. Transience of stochastically perturbed classical Hamiltonian systems and random wave operators. Stochastics Stochastics Rep. 60 (1997), no. 1-2, 41–55.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement